MAUDE Adverse Event Report: PNEUPAC; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE

PNEUPAC; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE
Model Number 100/905/340-CH
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the airway pressure meter was not working when the pneupac disposable circuit was connected to the ventilator.This product problem was observed during a pre-test.No patient injury or complications were reported in relation to this event.
 
Event or Problem Description
Device evaluation completed and summary in h 10.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical ventilators|pneupac disposable circuits.The report of during precheck the customer noticed no anomaly in unit but after hooking up to ventilator pressure meter did not work.Functional testing was done and found no issue with device.The complaint was not verified.

Brand Name
PNEUPAC
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRE
MDR Report Key11494953
Report Number3012307300-2021-02103
Device Sequence Number19723940
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/905/340-CH
Device Catalogue Number100/905/340-CH
Device Lot Number200521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1